# SDR ASAA2021072635591

- Difficulty date: July 26, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 28,310 hours, 9,014 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY AUTOLAND UNSUCCESSFUL, NO FLARE ARM *. GROUNDED - YES. ACCOMPLISHED FAULT ISOLATION TASK FOR INBOUND CONDITION RELATED TO AUTOLAND PER B737-900 FIM 22-11 TASK 899 - DFCS FAULT REVIEW SHOWED NO RELEVANT FAULTS ON EITHER FCC AND DFCS GROUP #49 (LAND VERIFY) TEST PER B737-900 AMM 22-11-00-700-801 - ALL TESTS PASS.
